Skip to Content

Can someone stop taking Metformin after a few days of starting it? The side effects are too much?

Responses (2)

Rajive Goel 16 Sep 2011

Do you do take Metformin for diabetes?

It is usually not recommended to start or to take any med without seeking the help of your doc who prescribed the med., he/she would have done it knowing your medical condition, however if you think the side effects are too bothersome, please ask you doc to prescribe a better suited anti diabetic.

Take care, be well, please, best wishes.

smileyhappy 17 Sep 2011

Hi there,
I took Metformin to try to loose weight under my doctors orders. But because I am not diabetic my sugars got to low and I was vomiting and weak. I stopped it after 2 days and was fine.
Good luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions